Follow
Rosa Maria Miro Roig
Rosa Maria Miro Roig
Universitat de Barcelona
No verified email
Title
Cited by
Cited by
Year
Gorenstein Liaison, Complete intersection Liaison Invariants and Unobstructedness.
J Kleppe, J Migliore, RM Miró-Roig, U Nagel, C Peterson
Memoirs A.M.S. 154 (732), 2001
1632001
Monomial ideals, almost complete intersections and the weak Lefschetz property
J Migliore, R Miró-Roig, U Nagel
Transactions of the American Mathematical Society 363 (1), 229-257, 2011
1452011
Laplace equations and the weak Lefschetz property
E Mezzettiaaa, RM Miré-Roig, G Ottaviani
Canadian Journal of Mathematics 65 (3), 634-654, 2013
872013
Ideals of general forms and the ubiquity of the weak Lefschetz property
J Migliore, RM Miró-Roig
Journal of Pure and Applied Algebra 182 (1), 79-107, 2003
862003
On the shape of a pure -sequence.
M Boij, J Migliore, RM Miró-Roig, U Nagel, F Zanello
Memoirs of the AMS 218 (2024), 2012
752012
Determinantal ideals
RM Miró-Roig
Springer Science & Business Media, 2007
572007
On the weak Lefschetz property for powers of linear forms
JC Migliore, RM Miró-Roig, U Nagel
Algebra & Number Theory 6 (3), 487-526, 2012
562012
Tilting sheaves on toric varieties
L Costa, RM Miró-Roig
Mathematische Zeitschrift 248 (4), 849-865, 2004
542004
The representation type of Segre varieties
L Costa, RM Miró-Roig, J Pons-Llopis
Advances in Mathematics 230 (4-6), 1995-2013, 2012
532012
-invariant Ulrich bundles on Grassmannians
L Costa, RM Miró-Roig
Mathematische Annalen 361, 443-457, 2015
482015
The representation type of rational normal scrolls
RM Miró-Roig
Rendiconti del Circolo Matematico di Palermo 62 (1), 153-164, 2013
452013
The dimension of the Hilbert scheme of Gorenstein codimension 3 subschemes
JO Kleppe, RM Miró-Roig
Journal of Pure and Applied Algebra 127 (1), 73-82, 1998
451998
Ulrich bundles on ruled surfaces
M Aprodu, L Costa, RM Miró-Roig
Journal of Pure and Applied Algebra 222 (1), 131-138, 2018
402018
On the minimal free resolution of 𝑛+ 1 general forms
J Migliore, R Miró-Roig
Transactions of the American Mathematical Society 355 (1), 1-36, 2003
392003
Representation type of rational ACM surfaces
RM Miró-Roig, J Pons-Llopis
Algebras and representation theory 16 (4), 1135-1157, 2013
35*2013
Cohomological characterization of vector bundles on multiprojective spaces
L Costa, RM Miró-Roig
Journal of Algebra 294 (1), 73-96, 2005
332005
N-dimensional Fano varieties of wild representation type
RM Miró-Roig, J Pons-Llopis
Journal of Pure and Applied Algebra 218 (10), 1867-1884, 2014
322014
On K-buchsbaum curves in P3 On k-buchsbaum curves
JC Migliore, RM Miró-Roig
Communications in Algebra 18 (8), 2403-2422, 1990
311990
The minimal number of generators of a Togliatti system
E Mezzetti, RM Miró-Roig
Annali di Matematica Pura ed Applicata (1923-) 195 (6), 2077-2098, 2016
292016
On the weak Lefschetz property for Artinian Gorenstein algebras of codimension three
M Boij, J Migliore, RM Miró-Roig, U Nagel, F Zanello
Journal of Algebra 403, 48-68, 2014
292014
The system can't perform the operation now. Try again later.
Articles 1–20